Ask an expert
Question

13 Mar 2007

Morning after pill
Hi Doc
Is it true that a woman who used a morning-after pillatleat three times will no longer or experience diffuculty having kids? What are the long term effects of this pill?
Answer 392 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear Carol

The statement is totally untrue although the morning after pill is associated with menstrual and ovulatory dyfunction. The effects however are short lived and and very easily correctable. It should also be stressed that one should not use the morning after pill too frequently or on a regular basis as this may lead to endometrial disturbances and abnormal bleeding patterns. The morning after pill is for emergency use only and not for chronic or regular contraception.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19975 votes
Vote